# SDR VNAA202312010021

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN116503 DISCREPANCY: FWD FORMER AT PAX DOOR IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED IAW CRJ 700 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-021-001-001-A01.
